# SDR SWIA202158469

- Difficulty date: March 2, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT LOCATED ON THE RH SLAT LEADING EDGE AT APPROXIMATELY WS88.00.     (C-CHECK RO 5/25/2021)    EVALUATED DENT ON RH SLAT LEADING EDGE AT APPROX WS88.00 AND FOUND ACCEPTABLE AT THIS TIME REF REO 690-57-42-787 REV -A 2021-04-05. COMPLIED WITH TASK CARD 51-900-1002-SKY.  WEIGHT REQUIREMENT NOT REQUIRED EVALUATION ONLY.
